Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 20, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 14, 2013, 12:50 PM CDT for Edwards County, Kinney County, Val Verde County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2013, 12:50 PM CDT (17:50 UTC)
- Expired
- Jun 14, 2013, 3:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Edwards County, TX, Kinney County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 57 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 1:15 PM CDT | FLASH FLOOD | 4 N Alamo Village, TX | PORTIONS OF HIGHWAY 674 CLOSED DUE RO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 5.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
098 WGUS54 KEWX 141750 FFWEWX TXC137-271-465-142030- /O.NEW.KEWX.FF.W.0020.130614T1750Z-130614T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1250 PM CDT FRI JUN 14 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN EDWARDS COUNTY... NORTHERN KINNEY COUNTY... VAL VERDE COUNTY... * UNTIL 330 PM CDT. * AT 1244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETERMINED THAT RAINFALL ESTIMATES WILL PRODUCE FLASH FLOODING ACROSS THE NORTHERN HALF OF KINNEY COUNTY AND THE SOUTHERN HALF OF EDWARDS COUNTY. ONGOING STORMS FROM SPOFFORD UP TO KICKAPOO CAVERN WILL CONTINUE TO MOVE NORTH AND PRODUCE TORRENTIAL RAINS. RAINFALL RATES UP TO 2 INCHES PER HOUR AND ADDITIONAL RAINFALL TOTALS OF 2 TO 4 INCHES WILL LIKELY CAUSE FLASH FLOODING ACROSS THE WARNED AREA. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LOMA ALTA AND CARTA VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. && LAT...LON 2995 10079 2995 10013 2941 10011 2942 10080 $$
1 follow-up statement
737 WGUS74 KEWX 141912 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 212 PM CDT FRI JUN 14 2013 TXC137-271-465-142030- /O.CON.KEWX.FF.W.0020.000000T0000Z-130614T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EDWARDS TX-KINNEY TX-VAL VERDE TX- 212 PM CDT FRI JUN 14 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR VAL VERDE...NORTHERN KINNEY AND SOUTHWESTERN EDWARDS COUNTIES... AT 205 PM CDT...PARK RANGERS REPORTED THAT PART OF HIGHWAY 674 WAS IMPASSABLE SOUTH OF KICKAPOO CAVERN DUE TO HIGH WATER. MOST OF THE HEAVY RAIN HAS EXITED THE WARNING AREA BUT HIGH WATER WILL CONTINUE TO BE A PROBLEM ON ROADS AND LOWER WATER CROSSINGS. RESIDENTS ARE URGED TO STAY OFF THE ROADS UNTIL WATERS RECEDE. LOCATIONS IN THE WARNING AREA INCLUDE LOMA ALTA AND CARTA VALLEY AND AREAS ALONG HIGHWAY 674. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. && LAT...LON 2995 10079 2995 10013 2941 10011 2942 10080 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 12:43 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 14, 12:43 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1243 PM CDT FRI JUN 14 2013 .DISCUSSION...UPDATE FOR 18Z AVIAITON. && .AVIATION... UPPER LOW OVER MEXICO JUST WEST OF RIO GRANDE RIVER CONTINUES CAUSING TRAIN OF SHWRS AND TSTMS TO DEVELOP ACROSS WESTERN PORTIONS OF CWA. EXPECT ACTIVITY TO CONTINUE INTO EVENING HOURS WITH MAIN CONCENTRATION OF HEAVIER RAIN ALONG RIO GRANDE PLAINS FROM KDRT TO EAGLE PASS. MVRF CONDS FOR KDRT CONTG THROUGH 00Z WITH MVFR AGAIN DEVELOPING IN THE I35 CORRIDOR TAFS BETWEEN 05Z AND 07Z. && .PREV DISCUSSION... /ISSUED 1051 AM CDT FRI JUN 14 2013/ UPDATE... WE HAVE UPDATED THE FORECAST TO INCLUDE MAVERICK...ZAVALA...FRIO AND DIMMIT COUNTIES IN THE FLASH FLOOD WATCH. AN AREA OF PERSISTENT MODERATE TO HEAVY RAINFALL CONTINUES THIS MORNING ALONG THE RIO GRANDE. RAINFALL AMOUNTS ARE LIKELY ENHANCED DUE TO A 30KT+ LOW-LEVEL AS OBSERVED IN THE 12Z KDRT SOUNDING. THE NAM12 CAPTURES THIS FEATURE AND CONTINUES TO SHOW THE LOW-LEVEL JET THIS MORNING...ALBEIT WITH A SLOW WEAKENING TREND. RAINFALL CHANCES HAVE BEEN INCREASED ALONG THE RIO GRANDE AND EDWARDS PLATEAU THROUGH THE REMAINDER OF TODAY. PREV DISCUSSION... /ISSUED 600 AM CDT FRI JUN 14 2013/ AVIATION... BANDS OF SHRA/TSRA WILL DEVELOP THIS MORNING AND CONTINUE INTO THIS AFTERNOON AND EVENING WITH THE HIGHEST COVERAGE OVER WESTERN AREAS. SHRA/TSRA WILL DIMINISH TO ISOLD SATURDAY. IFR/MVFR CIGS SLOWLY LIFT TO VFR LATE THIS MORNING INTO THIS AFTERNOON THROUGH EVENING...EXCEPT IFR/MVFR CIGS ARE POSSIBLE IN SHRA/TSRA THIS AFTERNOON INTO EVENING. IFR/MVFR CIGS WILL REDEVELOP OVER MOST AREAS OVERNIGHT AND PERSIST INTO SATURDAY MORNING. S TO SE WINDS OF 5 TO 15 KTS WILL DEVELOP BY LATE MORNING AND PERSIST THROUGH SATURDAY MORNING. PREV DISCUSSION... /ISSUED 335 AM CDT FRI JUN 14 2013/ SHORT TERM (TODAY THROUGH SATURDAY)... MODEL SOLUTIONS VARY ON MOVEMENT OF UPPER LOW OVER NORTHERN MEXICO TODAY WITH THE EUROPEAN HIGH RESOLUTION SHOWING A SLOWER MOVEMENT THAN THE GFS WHICH RACES THE LOW NEAR SJT BY 18Z AND TO NEAR LBB BY 00Z. CURRENT IR/WV IMAGERY SHOWS LITTLE OR NO NORTHWARD PROGRESSION OF THE UPPER LOW DURING THE PAST 6 HOURS...SO WILL TEND TOWARD THE SLOWER EURO. THAT BEING SAID...MUCH OF THE UPSLOPING SOUTHERLY FLOW WILL CONTINUE TODAY OVER THE RIO GRANDE PLAINS AND WESTERN HILL COUNTRY WITH A GOOD MOIST DIVERGENT (SPEED) PATTERN ALOFT AND LLJ (LOW LEVEL JET) IN A RICH (GREATER THAN 2 INCHES) PW ENVIRONMENT. WILL ISSUE A FLASH FLOOD WATCH FROM 7 AM UNTIL 7 PM TODAY FOR THAT PORTION OF SOUTH CENTRAL TEXAS GENERALLY WEST OF A MOUNTAIN HOME TO HONDO LINE. THE WATCH AREA COULD SEE 2-4 INCH RAIN AMOUNTS WITH ISOLATED 6 INCH AMOUNTS POSSIBLE AS UPSLOPING SHOWERS AND STORMS TRAIN NORTH OVER THE SAME AREAS IN A HIGH PRECIPITABLE WATER ENVIRONMENT...CONDUCIVE TO EFFICIENT RAINFALL RATES. EASTERN PORTIONS OF THE CWA WILL LIKELY SEE A TAPERING OFF OF THE ACTIVITY AS A BROAD RIDGE OF HIGH PRESSURE ALOFT BUILDS INTO THE WESTERN AND CENTRAL GULF... ALLOWING FOR SOME DRY AIR ENTRAINMENT INTO OUR EASTERN SECTIONS. HIGHS TODAY WILL ONLY REACH INTO THE LOW 80S OVER RAIN COOLED AREAS OF THE SOUTHERN EDWARDS PLATEAU TO THE MID 90S OVER THE NORTHEAST CORRIDOR. TONIGHT...SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE EARLY EVENING HOURS AND GRADUALLY TAPER OFF AFTER MIDNIGHT AS THE UPPER LOW PULLS NORTH INTO NORTHWEST TEXAS. LOWS TONIGHT WILL RANGE FROM NEAR 70 HILLS...LOW TO MID 70S ELSEWHERE. SOME WEAKNESS IN THE UPPER RIDGE PATTERN WILL REMAIN SATURDAY AND WITH CONTINUED MOIST SOUTHERLY FLOW AT THE SURFACE...WILL GO WITH SOME WIDELY SCATTERED DIURNALLY DRIVEN MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS GENERALLY ALONG AND NORTH OF THE ESCARPMENT. HIGHS SATURDAY IN THE UPPER 80S HILLS TO LOW TO MID 90S ELSEWHERE. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... SATURDAY NIGHT INTO SUNDAY A DRYING PERIOD WILL BEGIN AS A BROAD UPPER RIDGE ENVELOPES MUCH OF TEXAS. THIS UPPER RIDGE WILL MAINTAIN ITS GRIP ON THE REGION THROUGH NEXT WEEK WITH NO SIGNIFICANT RAINS EXPECTED. SILENT 10 PERCENT POPS WERE ADDED TO THE GRIDS OVER OUR EASTERN CWA TO INDICATE POSSIBLE ISOLATED SHOWERS OR STORMS FROM POTENTIAL SEA BREEZE OR COASTAL CONVERGENCE DURING THE AFTERNOONS. DID NOT MENTION IN TEXT FORECASTS DUE TO LOW CONFIDENCE. HIGHS NEXT WEEK WILL GENERALLY RANGE FROM NEAR 90 HILLS TO THE LOW TO MID 90S ELSEWHERE. LOWS UPPER 60S TO NEAR 70 HILLS...LOW TO MID 70S ELSEWHERE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 95 75 96 74 95 / 20 20 20 10 - AUSTIN BERGSTROM INTL AIRPORT 94 73 95 72 94 / 20 20 20 10 - NEW BRAUNFELS MUNI AIRPORT 92 72 93 72 93 / 30 20 10 10 - BURNET MUNI AIRPORT 91 72 93 72 93 / 30 30 20 10 - DEL RIO INTL AIRPORT 83 74 94 76 96 / 100 50 10 - - GEORGETOWN MUNI AIRPORT 94 73 94 73 94 / 20 20 20 10 - HONDO MUNI AIRPORT 88 72 93 73 94 / 60 40 20 10 - SAN MARCOS MUNI AIRPORT 91 73 92 72 92 / 30 20 20 10 - LA GRANGE - FAYETTE REGIONAL 95 76 95 75 94 / 20 10 10 - 10 SAN ANTONIO INTL AIRPORT 91 74 92 74 93 / 40 20 20 10 - STINSON MUNI AIRPORT 89 73 91 72 92 / 40 20 10 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: BANDERA...DIMMIT...EDWARDS...FRIO...KERR...KINNEY... MAVERICK...MEDINA...REAL...UVALDE...VAL VERDE...ZAVALA. && MESOSCALE/AVIATION...07 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Jun 14, 12:02 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1202 PM CDT FRI JUN 14 2013 TXZ171>173-183>194-202>209-217>225-228-151715- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1202 PM CDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER THE WESTERN PORTIONS OF SOUTH CENTRAL TEXAS TODAY INTO THIS EVENING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM FOR AREAS GENERALLY ALONG AND WEST OF A KERRVILLE TO CASTROVILLE TO PEARSALL LINE. RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED WITH ISOLATED TOTALS OF UP TO 6 INCHES POSSIBLE. THIS FLOODING WILL IMPACT STREAMS...ARROYOS AND ROADS. IN ADDITION... WITH A WARM AND MOIST AIR MASS INTACT... CONDITIONS WILL REMAIN FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS. THESE FUNNEL CLOUDS ARE TYPICALLY BRIEF...BUT DO OCCASIONALLY REACH THE GROUND AND BECOME A WEAK TORNADO. ELSEWHERE ACROSS SOUTH CENTRAL TEXAS...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY. RAINFALL AMOUNTS OUTSIDE OF THE FLASH FLOOD WATCH AREA ARE EXPECTED TO REMAIN AT OR BELOW ONE INCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jun 14, 11:10 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1110 AM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 6 E EAGLE PASS 28.70N 100.40W
06/14/2013 E3.00 INCH MAVERICK TX PUBLIC
RANCHER REPORT OVER 3 INCHES IOF RAIN IN LESS THAN 3
HOURS.
&&
EVENT NUMBER EWX1300518
PMSpecial weather statement, Jun 14, 11:35 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1135 AM CDT FRI JUN 14 2013 TXZ183>187-202>204-217>219-228-142200- VAL VERDE-EDWARDS-REAL-KERR-BANDERA-KINNEY-UVALDE-MEDINA-MAVERICK- ZAVALA-FRIO-DIMMIT- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY... KERRVILLE...BANDERA...BRACKETTVILLE...UVALDE...HONDO... EAGLE PASS...CRYSTAL CITY...PEARSALL...CARRIZO SPRINGS 1135 AM CDT FRI JUN 14 2013 ...FUNNEL CLOUDS POSSIBLE ACROSS THE RIO GRANDE PLAINS...EDWARDS PLATEAU AND WESTERN HILL COUNTRY THROUGH THIS AFTERNOON... CONDITIONS REMAIN FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS ACROSS THE RIO GRANDE PLAINS...EDWARDS PLATEAU AND WESTERN HILL COUNTRY THIS AFTERNOON. THESE FUNNEL CLOUDS ARE TYPICALLY BRIEF AND REMAIN ALOFT. ON OCCASION... THESE FUNNEL CLOUDS MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK TORNADO. IF A FUNNEL CLOUD IS OBSERVED...DO NOT PANIC BUT BE PREPARED TO TAKE SHELTER IN A STURDY BUILDING AS A PRECAUTION. THESE FUNNEL CLOUDS WILL BE SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING DEBRIS IF THEY REACH THE GROUND. THESE FUNNEL CLOUDS ARE TYPICALLY BRIEF IN NATURE AND ARE EXTREMELY DIFFICULT TO DETECT ON RADAR. CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS THROUGH THIS AFTERNOON AS WARM AND MOIST AIR REMAINS INTACT.
Local storm report, Jun 14, 11:39 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1139 AM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 4 N EAGLE PASS 28.77N 100.50W
06/14/2013 MAVERICK TX LAW ENFORCEMENT
HIGHWAY 277 FROM EALGE PASS TO QUEMADO IS CLOSED DUE TO
FLOODING. RISING WATER IN THE CANELS IS ENTERING PEOPLES
HOMES.
&&
EVENT NUMBER EWX1300519
PMLocal storm report, Jun 14, 11:58 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1158 AM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLASH FLOOD 2 SE EAGLE PASS 28.68N 100.47W
06/14/2013 MAVERICK TX DEPT OF HIGHWAYS
EL INDO HWY AT MEMO ROBINSON DRIVE CLOSED DUE TO HIGH
WATER
&&
EVENT NUMBER EWX1300520
SBSLocal storm report, Jun 14, 12:15 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 PM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLASH FLOOD BRACKETTVILLE 29.32N 100.41W
06/14/2013 KINNEY TX LAW ENFORCEMENT
HIGHWAY 1572 IS CLOSED DUE TO FLOODING. MANY STREAMS
AND CREEKS ARE RISING.
&&
EVENT NUMBER EWX1300521
PMLocal storm report, Jun 14, 12:17 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1217 PM CDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLASH FLOOD 7 ENE SPOFFORD 29.19N 100.30W
06/14/2013 KINNEY TX LAW ENFORCEMENT
HIGHWAY 1572 IS CLOSED DUE TO FLOODING. MANY STREAMS
AND CREEKS ARE RISING.
&&
CORRECTED LOCATION
EVENT NUMBER EWX1300521
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:10 PM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 65 min |
| Jun 13, 9:31 PM CDT | Special Weather Statement | EWX | Dimmit | 74 min |
| Jun 13, 11:45 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick | 3 hr |
| Jun 14, 2:36 AM CDT | Areal Flood Advisory | EWX | Dimmit | 114 min |
| Jun 14, 3:57 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bexar, Dimmit, Edwards, Frio and 10 more | 42 hr |
| Jun 14, 8:06 AM CDT | Areal Flood Advisory | EWX | Maverick, Zavala | 114 min |
| Jun 14, 10:25 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Val Verde | 2 hr |
| Jun 14, 10:41 AM CDT | Tornado Warning | EWX | Uvalde | 34 min |
| Jun 14, 10:56 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Val Verde | 3 hr |
| Jun 14, 1:24 PM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 2 hr |
| Jun 14, 2:00 PM CDT | Flash Flood Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 5 hr |
| Jun 14, 3:21 PM CDT | Special Weather Statement | EWX | Dimmit | 39 min |
| Jun 14, 5:30 PM CDT | Areal Flood Advisory | EWX | Frio | 2 hr |
| Jun 14, 6:31 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Wilson | 119 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.